The Poincare method for a strongly nonlinear Duffing oscillator

Authors

  • Nguyen Van Dinh Institute of Mechanics

DOI:

https://doi.org/10.15625/0866-7136/25/1/6575

Abstract

It is well-known that the classical Poincare method is limited to weakly nonlinear systems and for extending the range of validity of this method to strongly non-linear systems, various modifications have been developed.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

31-03-2003

How to Cite

Dinh, N. V. (2003). The Poincare method for a strongly nonlinear Duffing oscillator. Vietnam Journal of Mechanics, 25(1), 19–25. https://doi.org/10.15625/0866-7136/25/1/6575

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>